Alert archive / Oklahoma / Tornado Warnings in 2026
Tornado Warning 19, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 10, 2026, 11:04 PM CDT for Atoka County, Coal County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2026, 11:04 PM CDT (04:04 UTC)
- Expired
- Mar 10, 2026, 11:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Atoka County, OK, Coal County, OK
The radar
The Norman radar (KTLX), 133 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.4
The text
As transmitted.
736
WFUS54 KOUN 110404
TOROUN
OKC005-029-110430-
/O.NEW.KOUN.TO.W.0019.260311T0404Z-260311T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1104 PM CDT Tue Mar 10 2026
The National Weather Service in Norman has issued a
* Tornado Warning for...
Eastern Coal County in southeastern Oklahoma...
North central Atoka County in southeastern Oklahoma...
* Until 1130 PM CDT.
* At 1104 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Coalgate, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Coalgate, Lehigh, Wardville, Phillips, Chockie, and northern Atoka
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3443 9624 3451 9634 3477 9612 3477 9609
3468 9609 3468 9588 3465 9588
TIME...MOT...LOC 0404Z 224DEG 51KT 3454 9621
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MDU2 follow-up statements
030
WWUS54 KOUN 110415
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1115 PM CDT Tue Mar 10 2026
OKC005-029-110430-
/O.CON.KOUN.TO.W.0019.000000T0000Z-260311T0430Z/
Coal OK-Atoka OK-
1115 PM CDT Tue Mar 10 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHEASTERN COAL AND NORTH CENTRAL ATOKA COUNTIES...
At 1115 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Wardville, moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wardville, Chockie, and northern Atoka Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3451 9611 3460 9626 3477 9612 3477 9609
3468 9609 3468 9588 3465 9588
TIME...MOT...LOC 0415Z 221DEG 53KT 3464 9609
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MDU125
WWUS54 KOUN 110430
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1130 PM CDT Tue Mar 10 2026
OKC005-029-110440-
/O.EXP.KOUN.TO.W.0019.000000T0000Z-260311T0430Z/
Coal OK-Atoka OK-
1130 PM CDT Tue Mar 10 2026
...THE TORNADO WARNING FOR NORTHEASTERN COAL AND NORTH CENTRAL ATOKA
COUNTIES HAS EXPIRED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area until 1145 PM
CDT.
LAT...LON 3451 9611 3460 9626 3477 9612 3477 9609
3468 9609 3468 9588 3465 9588
TIME...MOT...LOC 0430Z 224DEG 51KT 3478 9593
$$
MDUWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 10, 5:51 PM CDT, 5 hours 13 minutes earlier. Its key messages:
- Updated at 545 PM CDT Tue Mar 10 2026
- Severe weather potential returns today, with a slight risk for most of the area and an enhanced risk across southwest portions of the area.
- Several days of elevated to near critical fire weather conditions across western Oklahoma mid to late week.
Area forecast discussion, Mar 10, 5:51 PM CDT, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
551 PM CDT Tue Mar 10 2026
...New AVIATION...
.KEY MESSAGES...
Updated at 545 PM CDT Tue Mar 10 2026
- Severe weather potential returns today, with a slight risk for
most of the area and an enhanced risk across southwest portions of
the area.
- Several days of elevated to near critical fire weather
conditions across western Oklahoma mid to late week.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 126 PM CDT Tue Mar 10 2026
Focus in the near term continues to be on chances for severe
thunderstorms later this afternoon and this evening across much of
the area. As of early afternoon, an upper low is evident on water
vapor moving eastward across northern MX. Over our area, south winds
continue to maintain moisture advection ahead of a dryline which is
positioned across far western OK into the TX panhandle. Stratus
this morning has become more scattered, leaving plenty of
sunshine across central/western parts of the area, with low clouds
hanging on across southeast OK.
Storms are expected to fire along the dryline across west-central
and southwest TX as the cap erodes, with greater uncertainty on
initiation the farther north you go into western north TX and
western OK. If enough heating can occur to overcome the cap,
isolated supercells will be possible across western OK through
early evening, with a risk for large hail and damaging wind
gusts, with a very low risk for a tornado. Greater confidence for
storms exists across portions of western north TX northeastward
into southern/central OK as storms to our south move/develop into
the area later this afternoon and this evening. Any discrete or
semi-discrete storm this afternoon will be capable of very large
hail (>2.5" in diameter) before storms are expected to grow
upscale into a line by early evening. This should signal a
transition away from large hail and more towards damaging wind
gusts as the primary hazard this evening. That said, sufficient
low-level shear will be in place for a low risk for tornadoes
embedded in the line as well, especially with any favorably
oriented (NW-SE) line segments. Finally, a few storms with a risk
for large hail and damaging winds will also be possible across
northern OK closer to a cold front, though as of now it appears
the majority of this activity may end up just to our north in
southern KS.
The severe risk is expected to diminish after midnight as
instability wanes and activity moves east of the area, though
showers and (non- severe) storms could linger across southeast OK
through much of the overnight.
Ware
&&
.SHORT TERM...
(Wednesday through Thursday night)
Issued at 126 PM CDT Tue Mar 10 2026
A cold front will enter our area later tonight, bringing strong
north winds behind it. Expect the front to reach northwest OK
between 2-4am, reaching the I-44 corridor between 6-8am, and
clearing southeast OK around noon. With 850 mb flow ~50 knots behind
the front, winds could gust to 40-50 mph across much of the western
half of the area, with a few gusts of 50-60 mph possible across west-
central and southwest OK. A Wind Advisory is in effect for these
areas from 4am-7pm Wednesday with winds expected to diminish quickly
after sunset Wednesday evening.
Given the strong wind potential, fire weather will once again be a
concern Wednesday, even as temperatures cool back to near average
for this time of year. Near-critical fire weather is most probable
across western OK, with elevated conditions expected across much of
the rest of the area outside of southeast OK.
Although winds will be lighter compared to Wednesday, dry return
flow on Thursday will lead to elevated to near critical fire weather
conditions across the western third of the area.
Ware
&&
.LONG TERM...
(Friday through Monday)
Issued at 147 AM CDT Tue Mar 10 2026
Dry conditions are expected to continue through the end of the
week into the weekend. Friday and Saturday will feature a warming
trend before another strong cold front early Sunday morning.
Behind this frontal boundary, temperatures will drop to near
normal sunday, and below normal on Monday. Each day will feature
at least elevated fire weather conditions, with Sunday looking
like the biggest fire weather day in the long term.
Bunker
&&
.AVIATION...
(00Z TAFS)
Issued at 545 PM CDT Tue Mar 10 2026
Scattered storms early this evening are expected to merge into a
line(s) this evening and move across parts of the area with the
highest chances in parts of western north TX into southern and
central OK. Strong, variable winds and large hail will be possible
with the storms. A cold front is expected to move across the area
later tonight into Wednesday morning causing winds to shift to the
north. Stronger and gusty winds are expected behind the front.
There is a chance for some showers/storms to develop along the
cold front late tonight/early Wednesday but this chance is low.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 54 64 35 63 / 60 10 0 0
Hobart OK 50 65 32 66 / 40 0 0 0
Wichita Falls TX 54 69 35 66 / 70 0 0 0
Gage OK 44 60 31 69 / 20 0 0 0
Ponca City OK 49 60 32 64 / 50 20 0 0
Durant OK 61 75 39 65 / 90 30 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 4 AM to 7 PM CDT Wednesday for OKZ004-005-
009>011-014>018-021>024-027-033>038-044.
TX...Wind Advisory from 4 AM to 7 PM CDT Wednesday for TXZ083>088.
&&
NEAR TERM...08
SHORT TERM...08
LONG TERM....13
AVIATION...25In the hours before
Special weather statement, Mar 10, 9:24 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Norman OK
924 PM CDT Tue Mar 10 2026
OKZ024-025-027>029-110300-
Grady OK-Oklahoma OK-Canadian OK-Cleveland OK-McClain OK-
924 PM CDT Tue Mar 10 2026
...Strong thunderstorms will impact portions of northeastern Grady,
Oklahoma, northern Cleveland, eastern Canadian and northwestern
McClain Counties through 1000 PM CDT...
At 923 PM CDT, Doppler radar was tracking strong, outflow and wake
winds along a line extending from near Oklahoma City to 5 miles
northeast of Harrah.
HAZARD...Wind gusts of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Del City,
Newcastle, Blanchard, Yukon, Bethany, Mustang, Choctaw, Warr Acres,
The Village, Noble, Tuttle, Piedmont, Harrah, Spencer, and Nichols
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3503 9749 3530 9789 3573 9778 3572 9714
3538 9714
TIME...MOT...LOC 0223Z 240DEG 27KT 3563 9761 3555 9715
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MahaleLocal storm report, Mar 10, 9:58 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
958 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail 5 S Goree 33.40N 99.54W
03/10/2026 E1.75 Inch Knox TX Trained Spotter
&&
MDULocal storm report, Mar 10, 10:10 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1010 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Tstm Wnd Dmg Davis 34.50N 97.12W
03/10/2026 Murray OK Emergency Mngr
Multiple trees blown down. Time estimated by
radar.
&&
MDUSpecial weather statement, Mar 10, 10:16 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Norman OK
1016 PM CDT Tue Mar 10 2026
OKZ007-110345-
Grant OK-
1016 PM CDT Tue Mar 10 2026
...Strong thunderstorms will impact portions of central Grant County
through 1045 PM CDT...
At 1016 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Renfrow to 4 miles northeast of Nash.
Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medford, Renfrow, and Jefferson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3684 9746 3663 9794 3674 9805 3700 9774
3700 9746
TIME...MOT...LOC 0316Z 224DEG 21KT 3689 9768 3671 9798
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MDULocal storm report, Mar 10, 10:19 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1019 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM Tstm Wnd Dmg 1 WNW Marietta 33.94N 97.13W
03/10/2026 Love OK Emergency Mngr
Powerlines down and a semi-trailer
overturned near Marietta. Time estimated by
radar.
&&
MDULocal storm report, Mar 10, 10:58 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1058 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM Tstm Wnd Dmg Mannsville 34.19N 96.88W
03/10/2026 Johnston OK Emergency Mngr
Roof damage to a building on 18th Avenue
North. Time estimated by radar.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:14 PM CDT | Special Weather Statement | OUN | Woods | 46 min |
| Mar 10, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 46 min |
| Mar 10, 7:27 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 48 min |
| Mar 10, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 46 min |
| Mar 10, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 46 min |
| Mar 10, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Tillman | 37 min |
| Mar 10, 8:08 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 52 min |
| Mar 10, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 31 min |
| Mar 10, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady, McClain | 46 min |
| Mar 10, 8:20 PM CDT | Special Weather Statement | OUN | Noble | 40 min |
| Mar 10, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 43 min |
| Mar 10, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 38 min |
| Mar 10, 8:49 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 56 min |
| Mar 10, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 39 min |
| Mar 10, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 22 min |
| Mar 10, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 65 min |
| Mar 10, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 51 min |
| Mar 10, 9:24 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 36 min |
| Mar 10, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 46 min |
| Mar 10, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 45 min |
| Mar 10, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 11 min |
| Mar 10, 9:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 41 min |
| Mar 10, 10:07 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 3 more | 38 min |
| Mar 10, 10:16 PM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Mar 10, 10:23 PM CDT | Areal Flood Advisory | OUN | Carter | 3 hr |
| Mar 10, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more | 67 min |
| Mar 10, 10:46 PM CDT | Tornado Warning | OUN | Hughes | 29 min |
| Mar 10, 11:18 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc | 3 hr |
| Mar 11, 1:26 AM CDT | Fire Weather Watch | OUN | Alfalfa, Beckham, Blaine, Caddo, Comanche, Custer and 13 more | 22 hr |
| Mar 11, 1:26 AM CDT | Red Flag Warning | OUN | Alfalfa, Beckham, Blaine, Caddo, Comanche, Cotton and 14 more | 18 hr |
| Mar 11, 1:27 PM CDT | Red Flag Warning | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 19 more | 31 hr |
Nearby
Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.